# SDR ASAA2023040242676

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,524 hours, 16,991 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 PLATFORMS WITH SHIM WEAR WHILE ACCOMPLISHING #2 ENG FAN LUBE. GROUNDED - YES. REPLACED "5" PLATFORMS ON ENGINE #2 REF ASA T/C 78472010.
